Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 23, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 20, 2017, 4:00 PM EDT for 5 counties in Indiana. It was in force for 45 min. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2017, 4:00 PM EDT (20:00 UTC)
- Expired
- Mar 20, 2017, 4:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Madison County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 31 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 4:00 PM EDT | HAIL 0.5 | 4 Se Zionsville, IN | LOTS OF LIGHTNING SEEN AT THE TIME. |
| Mar 20, 4:00 PM EDT | HAIL 1 | 1 Ene Nora, IN | . |
| Mar 20, 4:00 PM EDT | HAIL 1 | 2 Ne Broad Ripple, IN | . |
| Mar 20, 4:00 PM EDT | HAIL 1 | 2 Ne Williams Creek, IN | . |
| Mar 20, 4:00 PM EDT | HAIL 1.25 | 1 Ese Zionsville, IN | REPORT VIA TWITTER. |
| Mar 20, 4:00 PM EDT | HAIL 1.25 | Zionsville, IN | REPORT VIA TWITTER. |
| Mar 20, 4:03 PM EDT | HAIL 0.25 | 3 Wnw Meridian Hills, IN | . |
| Mar 20, 4:06 PM EDT | HAIL 0.25 | 2 Nnw Nora, IN | . |
| Mar 20, 4:06 PM EDT | HAIL 0.25 | 3 N Williams Creek, IN | . |
| Mar 20, 4:06 PM EDT | HAIL 0.25 | 3 Sw Carmel, IN | . |
| Mar 20, 4:07 PM EDT | HAIL 0.75 | 3 Wsw Carmel, IN | REPORT VIA TWITTER. |
| Mar 20, 4:08 PM EDT | HAIL 0.5 | 1 Nnw Nora, IN | . |
| Mar 20, 4:08 PM EDT | HAIL 0.5 | 2 N Williams Creek, IN | . |
| Mar 20, 4:12 PM EDT | HAIL 0.75 | 3 Wsw Carmel, IN | REPORT VIA TWITTER. |
| Mar 20, 4:13 PM EDT | HAIL 0.5 | 1 Nw Carmel, IN | REPORTED AT 112TH AND HAVERSTICK, CARMEL, IN. |
| Mar 20, 4:15 PM EDT | HAIL 0.5 | 1 W Cumberland, IN | . |
| Mar 20, 4:15 PM EDT | HAIL 1 | 1 W Zionsville, IN | HEAVY HAIL FELL FOR 15-25 MINUTES. |
| Mar 20, 4:20 PM EDT | HAIL 0.88 | 1 Ne Williams Creek, IN | REPORTED AT NORA, IN. |
| Mar 20, 4:20 PM EDT | HAIL 0.88 | Nora, IN | REPORTED AT NORA, IN. |
| Mar 20, 4:20 PM EDT | HAIL 1 | 1 S Castleton, IN | . |
| Mar 20, 4:20 PM EDT | HAIL 1 | 1 Sse Castleton, IN | . |
| Mar 20, 4:30 PM EDT | HAIL 0.5 | 1 Nw Carmel, IN | . |
| Mar 20, 4:30 PM EDT | HAIL 1 | 1 Ne Cumberland, IN | LOCATED AT 100 NORTH AND 700 WEST IN CUMBERLAND, IN. |
| Mar 20, 4:40 PM EDT | HAIL 0.75 | 2 Ese Westfield, IN | . |
| Mar 20, 4:45 PM EDT | HAIL 0.5 | 3 Ene Fishers, IN | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
527
WUUS53 KIND 202000
SVRIND
INC011-057-059-095-097-202045-
/O.NEW.KIND.SV.W.0023.170320T2000Z-170320T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
400 PM EDT MON MAR 20 2017
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southwestern Madison County in central Indiana...
Hancock County in central Indiana...
Northern Marion County in central Indiana...
Southeastern Boone County in central Indiana...
Southern Hamilton County in central Indiana...
* Until 445 PM EDT.
* At 359 PM EDT, a severe thunderstorm was located near Carmel, or 10
miles north of Indianapolis, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Greenfield,
Zionsville, Westfield, Cumberland, McCordsville, Pendleton,
Fortville, Ingalls, New Palestine, Meridian Hills, Warren Park,
Rocky Ripple, Williams Creek, Wynnedale and Spring Lake.
This includes the following highways...
Interstate 65 between mile markers 115 and 127.
Interstate 69 between mile markers 200 and 220.
Interstate 70 between mile markers 83 and 109.
Interstate 74 between mile markers 94 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4003 8575 3980 8564 3970 8593 3970 8595
3969 8595 3987 8633 3992 8633 4011 8622
TIME...MOT...LOC 1959Z 290DEG 44KT 3993 8617
HAIL...1.00IN
WIND...<50MPH
$$
TDUD3 follow-up statements
132
WWUS53 KIND 202018
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
418 PM EDT MON MAR 20 2017
INC011-057-059-095-097-202045-
/O.CON.KIND.SV.W.0023.000000T0000Z-170320T2045Z/
Madison IN-Hancock IN-Marion IN-Boone IN-Hamilton IN-
418 PM EDT MON MAR 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN MADISON...HANCOCK...NORTHERN MARION...SOUTHEASTERN
BOONE AND SOUTHERN HAMILTON COUNTIES...
At 417 PM EDT, a severe thunderstorm was located over Lawrence, or 9
miles northeast of Indianapolis, moving southeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Greenfield,
Zionsville, Westfield, Cumberland, McCordsville, Pendleton,
Fortville, Ingalls, New Palestine, Meridian Hills, Warren Park, Rocky
Ripple, Williams Creek, Wynnedale and Spring Lake.
This includes the following highways...
Interstate 65 between mile markers 115 and 127.
Interstate 69 between mile markers 200 and 220.
Interstate 70 between mile markers 83 and 109.
Interstate 74 between mile markers 94 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4003 8575 3980 8564 3970 8593 3970 8595
3969 8595 3987 8633 3992 8633 4011 8622
TIME...MOT...LOC 2017Z 295DEG 27KT 3987 8601
HAIL...1.00IN
WIND...<50MPH
$$
TDUD616
WWUS53 KIND 202035
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
435 PM EDT MON MAR 20 2017
INC011-095-202044-
/O.CAN.KIND.SV.W.0023.000000T0000Z-170320T2045Z/
Madison IN-Boone IN-
435 PM EDT MON MAR 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON AND
SOUTHEASTERN BOONE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3998 8586 3994 8586 3994 8579 3980 8564
3969 8595 3992 8610 4000 8621 4011 8622
TIME...MOT...LOC 2034Z 297DEG 37KT 3978 8580
$$
INC057-059-097-202045-
/O.CON.KIND.SV.W.0023.000000T0000Z-170320T2045Z/
Hancock IN-Marion IN-Hamilton IN-
435 PM EDT MON MAR 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR HANCOCK...NORTHEASTERN MARION AND SOUTHERN HAMILTON COUNTIES...
At 434 PM EDT, a severe thunderstorm was located over Greenfield, or
17 miles east of Indianapolis, moving southeast at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Greenfield,
Westfield, Cumberland, McCordsville, Fortville, New Palestine, Spring
Lake, Geist Reservoir and Castleton.
This includes the following highways...
Interstate 69 between mile markers 200 and 211.
Interstate 70 between mile markers 91 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3998 8586 3994 8586 3994 8579 3980 8564
3969 8595 3992 8610 4000 8621 4011 8622
TIME...MOT...LOC 2034Z 297DEG 37KT 3978 8580
HAIL...1.25IN
WIND...<50MPH
$$
MK017
WWUS53 KIND 202046
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
446 PM EDT MON MAR 20 2017
INC057-059-097-202056-
/O.EXP.KIND.SV.W.0023.000000T0000Z-170320T2045Z/
Hancock IN-Marion IN-Hamilton IN-
446 PM EDT MON MAR 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK...NORTHEASTERN MARION
AND SOUTHERN HAMILTON COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail is still possible with thunderstorms in the area.
LAT...LON 3998 8586 3994 8586 3994 8579 3980 8564
3969 8595 3992 8610 4000 8621 4011 8622
TIME...MOT...LOC 2046Z 290DEG 44KT 3974 8564
$$
MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 2:47 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 20, 2:47 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 247 PM EDT Mon Mar 20 2017 .UPDATE... The SYNOPSIS, NEAR TERM, SHORT TERM, and LONG TERM sections have been updated below. && .SYNOPSIS... Issued at 247 PM EDT Mon Mar 20 2017 Rain chances will persist across the area into Tuesday as a couple of cold fronts move through the area. After a brief break mid week, frequent rain chances will return to the area late week into the weekend as a couple of low pressure systems move through. Other than a brief cooldown mid week, temperatures will remain near to above average. && .NEAR TERM.../Rest of This Afternoon and Tonight/ Issued at 247 PM EDT Mon Mar 20 2017 An area of thunderstorms, some severe, will continue to march across roughly the northeast half of central Indiana during this afternoon. With the elevated nature of the storms, large hail should continue to be the primary threat. Will use a pre-first period in the text products to account for this area of storms. Temperatures will be tricky this afternoon as warm air sneaks into the area with an area of low pressure. Confidence is low on how this works out, especially with a persistent cold area across the middle of the forecast area. Low chances for rain will linger across the eastern half or so of the forecast area after 00Z for a few hours. The remainder of the night will be dry with forcing exiting the area. Models are hinting at some low clouds developing overnight, so will keep skies mostly cloudy. Stayed with the blend for low temperatures. && .SHORT TERM.../Tuesday through Thursday/ Issued at 247 PM EDT Mon Mar 20 2017 Models are close enough that the model blend initialization was accepted for most items. A weakening cold front will move into the area on Tuesday along with some upper forcing. However, the upper forcing doesn't look as good as it did yesterday at this time. Thus have lowered PoPs into the slight chance category most areas Tuesday afternoon. As drier air works in Tuesday night, PoPs will be confined to the southern half of the area and to the evening hours. PoPs will still only be slight chance. High pressure will then bring in drier air for Wednesday and Wednesday night. Thus will continue a dry forecast. Warm advection aloft on Thursday will increase the clouds and provide some lift, but the lower levels will remain dry. Thus feel a dry forecast looks good for Thursday. Stayed with the model blend for temperatures. Low temperatures Tuesday night and Wednesday night could lead to freeze warnings for the far southern counties those nights. && .LONG TERM.../Thursday Night Through Monday/ Issued at 247 PM EDT Mon Mar 20 2017 Models are close enough that the model blend initialization was accepted for most items. The long term looks to be wet with frequent chances for rain. A warm front could bring some rain Thursday night, but better chances for rain will arrive with an upper low and surface low pressure system later Friday night into the weekend. Another system may move in for early next week and bring more chances for rain. The systems look to bring in warm air for much of the long term, with highs in the 60s for most days. && .AVIATION /Discussion for the 20/1800Z TAF Issuance/... Issued at 117 PM EDT Mon Mar 20 2017 A cluster of thunderstorms west and northwest of LAF will continue gradually pushing to the ESE this afternoon. Currently expect convection into LAF around 18Z. There seems to have recently been a bit of weakening associated with the portion of storms that will affect LAF. Inserted a TEMPO to account for heavier thunderstorm pockets that may move over the site. Could not get a clear signal via nearby obs as to what kind of a wind shift/gust we may see with these storms. Thus, did not currently account for any significant change. Currently expect convection to move east of LAF by 20Z. There remains a possibility that convection could side-swipe IND around 20-22Z. Accounted for this with VCTS and MVFR ceilings. Confidence not high that IND will be impacted. Otherwise...VFR conditions to start for HUF and BMG. Bufkit soundings imply that all TAF sites may see deteriorating conditions late in the period...to MVFR and then IFR ceilings this evening and overnight. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM...50 AVIATION...MRD
Hazardous weather outlook, Mar 20, 3:50 PM EDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 350 PM EDT Mon Mar 20 2017 INZ021-030-031-037>042-046>049-054>057-065-212000- Carroll-Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware- Randolph-Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush- Decatur- Including the cities of Frankfort, Kokomo, Anderson, Muncie, Indianapolis, and Shelbyville 350 PM EDT Mon Mar 20 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Thunderstorms possible this afternoon. Isolated severe storms possible as well. Hazards: Large hail. Cloud to ground lightning. Timing: Highest threat for severe will be before 600 PM. Storms are possible through 800 PM. Discussion: A frontal system will move through the area. Shower and scattered thunderstorm activity is expected near the frontal zone. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Thunderstorm activity is possible Saturday and Saturday night. Severe storms are not expected at this time. Discussion: Another frontal system may affect the area towards the end of the week, bringing with it additional chances for shower and thunderstorm activity towards the end of the week and on into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but spotters are encouraged to report any hail observed. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ028-029-035-036-043>045-051>053-060>064-067>072-212000- Warren-Tippecanoe-Fountain-Montgomery-Vermillion-Parke-Putnam-Vigo- Clay-Owen-Sullivan-Greene-Monroe-Brown-Bartholomew-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Crawfordsville, Terre Haute, Bloomington, Columbus, Vincennes, Bedford, and Seymour 350 PM EDT Mon Mar 20 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Thunderstorms are possible. Hazards: Cloud to ground lightning and small hail. Timing: Through 800 PM EDT tonight. Discussion: A frontal system will move through the area. Shower and scattered thunderstorm activity is expected near the frontal zone. Some of the stronger storms may contain small hail through early this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Thunderstorm activity is possible Saturday and Saturday night. Severe storms are not expected at this time. Discussion: Another frontal system may affect the area towards the end of the week, bringing with it additional chances for shower and thunderstorm activity towards the end of the week and on into next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Mar 20, 2:22 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EDT MON MAR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 8 NNE NEWTOWN 40.30N 87.07W
03/20/2017 U1.00 INCH TIPPECANOE IN TRAINED SPOTTER
INTERSECTION OF IN-25 AND 800S.
&&
AWLocal storm report, Mar 20, 2:42 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 PM EDT MON MAR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 2 N LINDEN 40.22N 86.90W
03/20/2017 E0.88 INCH TIPPECANOE IN TRAINED SPOTTER
.
&&
AWLocal storm report, Mar 20, 2:44 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 PM EDT MON MAR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 1 N LINDEN 40.20N 86.90W
03/20/2017 E1.00 INCH MONTGOMERY IN TRAINED SPOTTER
.
&&
AWLocal storm report, Mar 20, 3:26 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EDT MON MAR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL DARLINGTON 40.11N 86.77W
03/20/2017 E0.88 INCH MONTGOMERY IN TRAINED SPOTTER
HAIL LASTED 4-5 MINUTES.
&&
KEHLocal storm report, Mar 20, 3:32 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
332 PM EDT MON MAR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 5 NNE ADVANCE 40.05N 86.57W
03/20/2017 E0.88 INCH BOONE IN CO-OP OBSERVER
HAIL COVERING THE GROUND.
&&
AWLocal storm report, Mar 20, 3:41 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT MON MAR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL LEBANON 40.05N 86.47W
03/20/2017 E0.50 INCH BOONE IN TRAINED SPOTTER
.
&&
AWThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 8:04 AM EDT | Special Weather Statement | IND | Vermillion, Vigo | 41 min |
| Mar 20, 10:40 AM EDT | Special Weather Statement | IND | Owen | 35 min |
| Mar 20, 11:26 AM EDT | Special Weather Statement | IND | Brown, Monroe | 34 min |
| Mar 20, 1:20 PM EDT | Severe Thunderstorm Warning | IND | Warren | 40 min |
| Mar 20, 1:57 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 33 min |
| Mar 20, 2:26 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 34 min |
| Mar 20, 2:55 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 35 min |
| Mar 20, 3:28 PM EDT | Severe Thunderstorm Warning | IND | Boone | 32 min |
| Mar 20, 4:40 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Rush, Shelby | 35 min |
| Mar 20, 5:12 PM EDT | Severe Thunderstorm Warning | IND | Rush | 20 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.